Page 1 of 23
PHARM EXAM 3 NCLEX QUESTIONS QUIZ 2026
QUESTIONS LATEST EXAM SOLVED QUESTIONS &
ANSWERS VERIFIED 100% GRADED A+
A nurse is teaching a patient prescribed guaifenesin. Which statement
indicates understanding?
A. “I’ll limit my water intake to prevent excess mucus.”
B. “I’ll drink extra fluids to help loosen secretions.”
C. “This medicine will completely stop my cough.”
D. “I’ll avoid taking this medication with food.”
B "I'll drink extra fluids to help loosen secretions."
A patient with seasonal allergies is prescribed diphenhydramine. Which safety
instruction is most important?
A. “Avoid caffeine while on this medication.”
B. “You may experience mild diarrhea.”
C. “Avoid driving until you know how this drug affects you.”
D. “You should take this medication on an empty stomach.”
C "Avoid driving until you know how this drug affects you."
A patient using a dry-powder inhaler (DPI) reports no improvement in
symptoms. What should the nurse assess first?
A. If the patient is inhaling deeply and rapidly
B. If the medication has expired
C. If the patient rinses their mouth after use
D. If the patient uses a spacer with the device
A. If the patient is inhaling deeply and rapidly
A patient with COPD asks why they are prescribed
both albuterol and montelukast. What is the nurse’s best response?
A. “Both medications relieve sudden shortness of breath.”
B. “Albuterol opens your airways immediately, and montelukast helps prevent
future attacks.”
,Page 2 of 23
C. “Montelukast replaces the need for your rescue inhaler.”
D. “Both are taken only as needed.”
B "Albuterol opens your airways immediately, and montelukast helps prevent future
attacks."
A patient with asthma says, "I'm embarrassed to use my inhaler in public."
What nursing intervention is most appropriate?
A. Explain that asthma is a chronic disease requiring consistent management.
B. Tell the patient to avoid using it unless absolutely necessary.
C. Suggest switching to oral medications only.
D. Encourage the patient to use the inhaler privately.
A. Explain that asthma is a chronic disease requiring consistent management.
The nurse is reviewing medications for a patient with asthma. Which
combination requires clarification by the provider?
A. Albuterol and beclomethasone
B. Montelukast and guaifenesin
C. Codeine and benzodiazepines
D. Diphenhydramine and loratadine
C. Codeine and benzodiazepines
The nurse is educating a patient about preventing COPD exacerbations. Which
teaching should be included?
A. "Use your albuterol daily even when you're not short of breath."
B. "Avoid influenza and pneumonia vaccines while taking corticosteroids."
C. "Quit smoking and avoid exposure to respiratory irritants."
D. "Avoid exercise to reduce shortness of breath."
C "Quit smoking and avoid exposure to respiratory irritants."
A nurse evaluates a COPD patient taking inhaled corticosteroids. Which
finding indicates the medication is effective?
A. Increased wheezing
B. Decreased frequency of exacerbations
C. Persistent cough
D. White patches in the mouth
B. Decreased frequency of exacerbations
Which nursing task can the nurse delegate to the LPN when caring for a client
with asthma?
, Page 3 of 23
A. Assessing lung sounds after albuterol
B. Teaching how to use an MDI
C. Administering prescribed montelukast
D. Evaluating response to inhaled corticosteroid
C. Administering prescribed montelukast
A patient reports insomnia and restlessness after starting albuterol. What is
the nurse’s best action?
A. Document as an expected side effect and continue monitoring.
B. Administer a sedative to promote sleep.
C. Hold the dose and notify the provider.
D. Tell the patient to double their next dose for tolerance.
A. Document as an expected side effect and continue monitoring.
A nurse teaches a patient prescribed montelukast about self-management.
Which statement shows understanding?
A. “This medication will help me breathe better during an attack.”
B. “I should take it every evening, even if I feel well.”
C. “I’ll use it as needed for chest tightness.”
D. “I can skip doses on days I feel fine.”
B "I should take it every evening, even if I feel well."
A patient taking diphenhydramine reports urinary retention and dry mouth.
The nurse recognizes these as:
A. Allergic reactions
B. Anticholinergic side effects
C. Signs of toxicity
D. Indications to stop therapy
B. Anticholinergic side effects
A nurse is differentiating between Type 1 and Type 2 diabetes. Which
statement is correct?
A. Type 1 diabetes is often managed with oral antidiabetic agents.
B. Type 2 diabetes always requires insulin.
C. Type 1 diabetes results from autoimmune destruction of beta cells.
D. Type 2 diabetes is caused by absolute insulin deficiency.
C. Type 1 diabetes results from autoimmune destruction of beta cells.
Which insulin has the fastest onset and must be given with meals?
PHARM EXAM 3 NCLEX QUESTIONS QUIZ 2026
QUESTIONS LATEST EXAM SOLVED QUESTIONS &
ANSWERS VERIFIED 100% GRADED A+
A nurse is teaching a patient prescribed guaifenesin. Which statement
indicates understanding?
A. “I’ll limit my water intake to prevent excess mucus.”
B. “I’ll drink extra fluids to help loosen secretions.”
C. “This medicine will completely stop my cough.”
D. “I’ll avoid taking this medication with food.”
B "I'll drink extra fluids to help loosen secretions."
A patient with seasonal allergies is prescribed diphenhydramine. Which safety
instruction is most important?
A. “Avoid caffeine while on this medication.”
B. “You may experience mild diarrhea.”
C. “Avoid driving until you know how this drug affects you.”
D. “You should take this medication on an empty stomach.”
C "Avoid driving until you know how this drug affects you."
A patient using a dry-powder inhaler (DPI) reports no improvement in
symptoms. What should the nurse assess first?
A. If the patient is inhaling deeply and rapidly
B. If the medication has expired
C. If the patient rinses their mouth after use
D. If the patient uses a spacer with the device
A. If the patient is inhaling deeply and rapidly
A patient with COPD asks why they are prescribed
both albuterol and montelukast. What is the nurse’s best response?
A. “Both medications relieve sudden shortness of breath.”
B. “Albuterol opens your airways immediately, and montelukast helps prevent
future attacks.”
,Page 2 of 23
C. “Montelukast replaces the need for your rescue inhaler.”
D. “Both are taken only as needed.”
B "Albuterol opens your airways immediately, and montelukast helps prevent future
attacks."
A patient with asthma says, "I'm embarrassed to use my inhaler in public."
What nursing intervention is most appropriate?
A. Explain that asthma is a chronic disease requiring consistent management.
B. Tell the patient to avoid using it unless absolutely necessary.
C. Suggest switching to oral medications only.
D. Encourage the patient to use the inhaler privately.
A. Explain that asthma is a chronic disease requiring consistent management.
The nurse is reviewing medications for a patient with asthma. Which
combination requires clarification by the provider?
A. Albuterol and beclomethasone
B. Montelukast and guaifenesin
C. Codeine and benzodiazepines
D. Diphenhydramine and loratadine
C. Codeine and benzodiazepines
The nurse is educating a patient about preventing COPD exacerbations. Which
teaching should be included?
A. "Use your albuterol daily even when you're not short of breath."
B. "Avoid influenza and pneumonia vaccines while taking corticosteroids."
C. "Quit smoking and avoid exposure to respiratory irritants."
D. "Avoid exercise to reduce shortness of breath."
C "Quit smoking and avoid exposure to respiratory irritants."
A nurse evaluates a COPD patient taking inhaled corticosteroids. Which
finding indicates the medication is effective?
A. Increased wheezing
B. Decreased frequency of exacerbations
C. Persistent cough
D. White patches in the mouth
B. Decreased frequency of exacerbations
Which nursing task can the nurse delegate to the LPN when caring for a client
with asthma?
, Page 3 of 23
A. Assessing lung sounds after albuterol
B. Teaching how to use an MDI
C. Administering prescribed montelukast
D. Evaluating response to inhaled corticosteroid
C. Administering prescribed montelukast
A patient reports insomnia and restlessness after starting albuterol. What is
the nurse’s best action?
A. Document as an expected side effect and continue monitoring.
B. Administer a sedative to promote sleep.
C. Hold the dose and notify the provider.
D. Tell the patient to double their next dose for tolerance.
A. Document as an expected side effect and continue monitoring.
A nurse teaches a patient prescribed montelukast about self-management.
Which statement shows understanding?
A. “This medication will help me breathe better during an attack.”
B. “I should take it every evening, even if I feel well.”
C. “I’ll use it as needed for chest tightness.”
D. “I can skip doses on days I feel fine.”
B "I should take it every evening, even if I feel well."
A patient taking diphenhydramine reports urinary retention and dry mouth.
The nurse recognizes these as:
A. Allergic reactions
B. Anticholinergic side effects
C. Signs of toxicity
D. Indications to stop therapy
B. Anticholinergic side effects
A nurse is differentiating between Type 1 and Type 2 diabetes. Which
statement is correct?
A. Type 1 diabetes is often managed with oral antidiabetic agents.
B. Type 2 diabetes always requires insulin.
C. Type 1 diabetes results from autoimmune destruction of beta cells.
D. Type 2 diabetes is caused by absolute insulin deficiency.
C. Type 1 diabetes results from autoimmune destruction of beta cells.
Which insulin has the fastest onset and must be given with meals?